# SDR REXA2017042400539

- Difficulty date: April 24, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 7,284 hours, 4,891 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 2896010661
- Condition: Open
- Location: Seat 5a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK AT SEAT 5A OPEN, RESTOWED O2 MASK AT SEAT 5A IAW AMM 35-21-09. OK FOR SERVICE.
